A loop group formulation for constant curvature submanifolds of pseudo-Euclidean space

Publication: Research - peer-reviewJournal article – Annual report year: 2008

View graph of relations

Original languageEnglish
JournalTaiwanese Journal of Mathematics
Publication date2008
Volume12
Issue7
Pages1739-1749
ISSN1027-5487
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 4031977